# SDR SWAA2024102946096

- Difficulty date: October 8, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 26,605 hours, 13,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS500A TO BS500I RBL22 WL156<[01] DAMAGED R/H FLOOR TO SIDEWALL SUPPORT PLATE; REPLACED DUE NO DATA FOUND ON SRM. NEW FLOOR TO SIDEWALL SUPPORT PLATE LOCATED; DRILLED AND INSTALLED IAW SRM 51-40-02-0G-0; 51-40-05-0G-0 AND DWG 143A7500. ID: 0095 REV: -;[02] VERIFIED ALL STEPS; CORRECTION ACTION ITEM 1; MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
